# SDR ASAA2019052629524

- Difficulty date: May 26, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 15,513 hours, 5,079 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Not Reported
- Condition: Dirty
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 (CDU FAULTS) FOUND FAULT 77-20862, BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE ON #2 ENGINE. GROUNDED - YES. ACCOMPLISHED EGT SYSTEM CLEANING FOR NR 2 ENG REF AMM 77-21-00-140-801. ETOPS GROUND VERIFICATION TEST SUCCESSFUL REF EEC TEST AMM 73-21-00-700-804. PRE CLEANED EGT TEMPS FROM THE INPUT MONITORING CDU PAGE WERE S1-162, S2-123, S3-118, S4-154. POST CLEANED TEMPS WERE S1-38, S2-18, S3-20, S4-41. PLT CLEARED.
